MAUDE Adverse Event Report: ABBOTT LABORATORIES PRSM HBSAG CONF; HBSAG CONFIRMATORY

ABBOTT LABORATORIES PRSM HBSAG CONF; HBSAG CONFIRMATORY
Catalog Number 06E51-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reports that another lab sends them their repeat (b)(6) samples for confirmatory neutralization testing with the abbott prism hbsag confirmatory assay.On (b)(6) 2018, samples (b)(6) that generated repeat (b)(6) results at the other lab generated confirmatory neutralization assay results of (b)(6) with the abbott prism hbsag confirmatory assay.Both samples tested (b)(6) by a hbsag nat method and were (b)(6).No suspect results were reported from the lab.There is no impact to donor management reported.
 
Additional Manufacturer Narrative
A review of complaint tracking and trending metrics was performed and identified no related adverse or non-statistical trends in conjunction with the complaint issue currently under evaluation.No non-conformances, potential non-conformances or deviations were found, which may have impacted the performance of the product.The prism hbsag confirmatory assay is an offline dilution of the samples, which are then run on the hbsag assay.Therefore, reactive rate (specificity) data does not exist for the confirmatory assay itself.The prism hbsag confirmatory assay package insert provides information to address the current customer issue.Based on the available information from the customer site and the results of this evaluation, there is no evidence to reasonably suggest that a systemic issue or product deficiency exists.

Brand Name
PRSM HBSAG CONF
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7387615
Report Number1415939-2018-00065
Device Sequence Number18864225
Product Code KSJ
UDI-Device Identifier00380740062972
UDI-Public00380740062972
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2018
Device Catalogue Number06E51-68
Device Lot Number78073M500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer04/06/2018
Initial Report FDA Received Date03/31/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT PRISM ANALYZER LN:06A36-04; ABBOTT PRISM ANALYZER LN:06A36-04; SN: (B)(4); SN: (B)(4)